# SDR DBCA2009121095GK

- Difficulty date: December 10, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N95GK
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 8,577 hours, 8,087 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: MS28775232
- Condition: Failed
- Location: Nlg Strut
- Part time: 2,664 hours, 2,326 cycles
- Component: Strut, Bcraft
- Component part number: 1288200281
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM MKE CREW NOTICED RUMBLE FROM NOSE AREA FOLLOWED BY A NOSE GEAR UNSAFE INDICATION.  CREW DETERMINED NOSE GEAR HAD RELEASED FROM UPLOCK AND EXTENDED.  CREW EXTENDED LANDING GEAR AND RETURNED TO MKE.  LANDING WAS UNEVENTFUL.  STERLING MAINTENANCE COMPLETED GEAR SWING AND FOUND UPLOCK ROLLER ON NOSE LANDING GEAR WAS BARELY ENGAGING UPLOCK HOOK.  MAINTENANCE DETERMINED NOSE GEAR STRUT WAS NOT EXTENDING FULLY.  WHEN CHECKING STRUT SERVICING MAINTENANCE FOUND HYDRAULIC FLUID IN THE NITROGEN SERVICE SIDE OF STRUT.  MAINTENANCE DETERMINED AN INTERNAL SEAL HAD FAILED IN STRUT.  MAINTENANCE REMOVED LANDING GEAR AND SENT OUT FOR INSPECTION/SEAL REPLACEMENT.  ALL INTERNAL SEALS WERE REPLACED AND NOSE GEAR WAS REINSTALLED.  GEAR SWING AND OPS CHECKS WERE GOOD.
